# SDR GAIA9980

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  FLOORBEAM AT FUSELAGE STATION 680 HAS TWO EACH HOLES MISDRILLED.  INSTALLED REPAIR IAW FVI DRAWING 53-99094-3.  THIS REPAIR HAS BEEN APPROVED BY THE FAA ATL/ACO LETTER NUMBER ACE117A-99-10.  THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
